# SDR DALA2017052604235

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ANGLE JUST ON THE NR 1 BEAM AT FWD OVWERWING EMERGENCY DOOR. THE ANGLE WAS  WAS REPLACED IAW DWG 9957735, REV G, SRM 51-41-02, AND 51-41-05.
